Existence of Positive Solutions for Nonlinear Second-Order Impulsive Boundary Value Problems on Time Scales


FEN F. , Karaca I. Y.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.13, no.1, pp.191-204, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1007/s00009-014-0494-y
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.191-204

Abstract

This paper is concerned with the existence of positive solutions of second-order impulsive boundary value problem with integral boundary conditions on time scales. Existence results of at least three positive solutions are established via a new fixed point theorem in a cone. Also, an example is given to illustrate the effectiveness of our result.